umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Dirichlet problem for the complex Monge-Ampère operator in F(f)
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2007 (English)In: The Michigan mathematical journal, ISSN 0026-2285, E-ISSN 1945-2365, Vol. 55, 123-138 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 55, 123-138 p.
Identifiers
URN: urn:nbn:se:umu:diva-45612OAI: oai:DiVA.org:umu-45612DiVA: diva2:432402
Available from: 2011-08-03 Created: 2011-08-03 Last updated: 2017-12-08

Open Access in DiVA

No full text

By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
The Michigan mathematical journal

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf